MathSciNet Relay Station
MathSciNet bibliographic data
MR198565 60.80
Kingman, J. F. C. Some inequalities for the queue $GI/G/1$. Biometrika 49 1962 315–324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement